# SDR 2024F00251

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: General aviation
- Aircraft: N107AV
- Make and model: Cessna 750
- Aircraft serial: 7500107
- Aircraft time: 12,117 hours, 7,090 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF. CORRECTIVE ACTION: TROUBLESHOT LANDING GEAR SYSTEM. FOUND THE NOSE GEAR SQAUT SWITCH NOT MAKING CONTACT WITH TARGET. SERVICED NOSE LANDING GEAR STRUT AS PER MAINTENANCE MANUAL. LANDING GEAR RETRACTION CHECKS CARRIED OUT AND FOUND SATISFACTORY. NO OTHER DEFECTS NOTED.
